Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some spectral sequences associated with fibrations


Authors: Eldon Dyer and Daniel S. Kahn
Journal: Trans. Amer. Math. Soc. 145 (1969), 397-437
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0254840-X
MathSciNet review: 0254840
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Vector bundles and the Künneth formula, Topology 1 (1962), 245-248. MR 0150780 (27:767)
  • [2] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math. vol. 3, Amer. Math. Soc., Providence, R. I., 1961, pp. 7-38. MR 0139181 (25:2617)
  • [3] M. G. Barratt and P. J. Hilton, On join operations of homotopy groups, Proc. London Math. Soc. 3 (1953), 430-445. MR 0060232 (15:643a)
  • [4] A. L. Blakers and W. S. Massey, The homotopy groups of a triad. II, Ann. of Math. (2) 55 (1952), 192-201. MR 0044836 (13:485f)
  • [5] E. H. Brown, Jr., Twisted tensor products. I, Ann. of Math. (2) 69 (1959), 223-246. MR 0105687 (21:4423)
  • [6] A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2) 78 (1963), 223-255. MR 0155330 (27:5264)
  • [7] E. Dyer and S. Eilenberg (to appear).
  • [8] S. Eilenberg and S. MacLane, On the groups $ H(\pi ,n)$. I, Ann. of Math. (2) 58 (1953), 55-106.
  • [9] D. S. Kahn, A Künneth theorem for some generalized homology theories (to appear).
  • [10] J. Milnor, The geometric realization of a semisimplicial complex, Ann. of Math. (2) 65 (1957), 357-362. MR 0084138 (18:815d)
  • [11] E. Spanier, Quasi-topologies, Duke Math. J. 30 (1963), 1-14. MR 0144300 (26:1847)
  • [12] J. Stasheff, A classification theorem for fibre spaces, Topology 2 (1963), 239-246. MR 0154286 (27:4235)
  • [13] N. E. Steenrod, A convenient category of topological spaces, Michigan Math. J. 14 (1967), 133-152. MR 0210075 (35:970)
  • [14] G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc., 102 (1962), 227-283. MR 0137117 (25:573)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0254840-X
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society